On the formal inverse of polynomial endomorphisms
Colloquium Mathematicum, Tome 78 (1998) no. 1, pp. 97-104
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Keywords:
rooted trees, Jacobian Conjecture, polynomial automorphisms
Affiliations des auteurs :
Piotr Ossowski 1
@article{10_4064_cm_78_1_97_104,
author = {Piotr Ossowski},
title = {On the formal inverse of polynomial endomorphisms},
journal = {Colloquium Mathematicum},
pages = {97--104},
year = {1998},
volume = {78},
number = {1},
doi = {10.4064/cm-78-1-97-104},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-78-1-97-104/}
}
Piotr Ossowski. On the formal inverse of polynomial endomorphisms. Colloquium Mathematicum, Tome 78 (1998) no. 1, pp. 97-104. doi: 10.4064/cm-78-1-97-104
Cité par Sources :